MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE; CARDIOPULMONARY RESUSCITATION AID KIT

VYAIRE MEDICAL AIRLIFE; CARDIOPULMONARY RESUSCITATION AID KIT
Model Number 2K8040
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, vyaire has not received the sample for evaluation.
 
Event or Problem Description
The customer reported the airlife infant manual resuscitator are falling apart during a code.The customer reported an alternative manual resuscitator was found and used.The customer reported there is no patient consequence associated with the event.
 
Additional Manufacturer Narrative
At this time, vyaire medical has not received the sample for investigation.If additional information or the sample is received, a supplemental report will be submitted.
 
Event or Problem Description
Ambu bags falling apart during a code.

Brand Name
AIRLIFE
Common Device Name
CARDIOPULMONARY RESUSCITATION AID KIT
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8218324
Report Number8030673-2019-00021
Device Sequence Number1710370
Product Code OEV
UDI-Device Identifier10885403171130
UDI-Public(01)10885403171130(10)0001143879
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2K8040
Device Catalogue Number2K8040
Device Lot Number0001143879
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/13/2018
Supplement Date Received by Manufacturer12/13/2018
Initial Report FDA Received Date01/04/2019
Supplement Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;